# SDR CALA2024030500638

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,466 hours, 24,363 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: TC29603
- Part serial: DN7422313
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 455 hours, 188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT EGT INDICATION 931 ON CLIMB APROX 15000. RAPIDLY DECREASED TO 890 RAPIDLY DECREASED TO PER DFD 142 REPORT - DURING CLIMB, E2 ESN 874762 HAD AN EGT EXCE EDANCE FOR 143 SECS OVER 895 DEG C WITH A PEAK OF 930 DEG C. PER AMM TASK 71-00-00-800-804-F00, FIGURE 604, THE EXCEEDANCE WOULD BE CLASSIFIED IN "NO ACTION IS NECESSARY." THOUGH WHEN REVIEWIN BASED ON THE TRENDS PLEASE T/S THE EGT SYSTEM USING FIM 77-21-00 -810-805C1. YOU MUST HAVE A POSITIVE FIX (NOT JUST CLEANING CONN ECTORS) BEFORE FURTHER FLIGHT. ALSO, MAKE SURE TO RESET THE EXCE EDANCE WHEN YOU INTERROGATE THE FMCS CDU - REFERENCE AMM TASK 71 NO EXCEEDANCE MESSAGES RECORDED. EEC BITE FAULTED MESS 73-31372 UPPER EGT SECTORS READING HIGH AND 77-20872 TOP LEFT EGT SIGNAL OUT OF RANGE. REPLACED LEFT AND RIGHT UPPER EGT THERMOCOUPLES PER AMM 77-21-01.   ENGINE EGT TRENDS THERE IS A DRASTIC SHIFT DOWNWARDS FOR EGT H OT DAY MARGIN (FOR REF ANYTHING BELOW 0 HAS AN INCREASED CHANCE OF AN EGT EXCEEDANCE TO OCCUR DURING TAKEOFF/CLIMB). -00-00-740-801-F00.  C/W POWER ASSURANCE RUN. AT HIGH POWER 92% N1, EGT WELL WITHIN LIMITS. NO FLUCTUATIONS AND READING STEADY. AS A PRECAUTION,
